# SDR ASAA0843355

- Difficulty date: July 31, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65C259261
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT AILERON TAB FOUND 2ND FROM O/B HINGE FITTING ON AILERON CRACKED AT FWD UPPER CENTER.  AREA APPROX .200 LENGTH.  RECEIVED A REPLACEMENT FITTING, INSTALLED NEW FITTING IAW B737 400 SOPM 20 50 01 PG 2 STEP 3 AND CMM 57 50 25 PG 701 STEP 2E FIG 56 INITIATED.
